# SDR QXEA2009060100388

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - CORROSION ON THE CARGO PIT DECK 12 INCHES OTBD OF THE NR 9 SEAT TRACK AT APPROX STA X734.   REMOVED LIGHT SURFACE CORROSION, MAX MATERIAL REMOVED .002".  WITHIN LIMITS REF DHC 8 Q400 SRM 51-14-00.  ALODINE AND PRIMED AREA REF DHC 8 Q400 SRM 51-21-10 AND 51-25-10.
